# SDR ABXA010041

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 66,098 hours, 61,710 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR LOWER PAN WAS CRACKED IN THE RADIOUS.  MAINTENANCE INSPECTED AND REPAIRED THE CRACKED AREA IAW DC-9 SRM 52-03 FIG 8.
